# SDR EVCA202305110001

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- Aircraft time: 36,878 hours, 18,042 cycles
- Engine: Allsn 250C30P
- Engine time: 3,369 hours, 6,715 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Hose
- Part number: 70061V000A080A
- Condition: Unknown
- Location: Outlet Hose
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL FROM AFT CREW COMPARTMENT. FOUND FUEL SEEPING AT DUAL EJECTOR PUMP OUTLET HOSE. TIGHTENED B-NUT ON HOSE. LEAK CHECK COMPLETED.
